MathSciNet Relay Station
MathSciNet bibliographic data
MR2102572 (2005e:46099) 46L05 (46L55)
Katsura, Takeshi On $C\sp *$-algebras associated with $C\sp *$-correspondences. J. Funct. Anal. 217 (2004), no. 2, 366–401.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement